MathSciNet Relay Station
MathSciNet bibliographic data
MR1184714 65R20
Kaneko, Hideaki; Noren, Richard D.; Xu, Yuesheng Numerical solutions for weakly singular Hammerstein equations and their superconvergence. J. Integral Equations Appl. 4 (1992), no. 3, 391–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement